MAUDE Adverse Event Report: VENCLOSE, INC. VENCLOSE MAVEN CATHETER; VENOUS CATHETER

VENCLOSE, INC. VENCLOSE MAVEN CATHETER; VENOUS CATHETER
Catalog Number VC056F
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during rf ablation procedure, the catheter used had allegedly expired.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 08/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported expired catheter could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, therefore a labeling review is not required.H10: g3, h6 (method).H11: d4(unique identifier (udi) #), h6 (device).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a radiofrequency ablation procedure, the catheter was allegedly expired.There was no reported patient injury,.

Brand Name
VENCLOSE MAVEN CATHETER
Common Device Name
VENOUS CATHETER
Manufacturer (Section D)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20609843
Report Number3011879048-2024-00037
Device Sequence Number7928643
Product Code GEI
UDI-Device Identifier00858254006398
UDI-Public(01)00858254006398(11)221003(17)240818(10)65609492
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Catalogue NumberVC056F
Device Lot Number65609492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown